Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 45, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2024, 3:32 PM CDT for Comanche County, Kiowa County, Pratt County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2024, 3:32 PM CDT (20:32 UTC)
- Expired
- May 6, 2024, 4:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Comanche County, KS, Kiowa County, KS, Pratt County, KS
The radar
The Dodge City radar (KDDC), 78 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:05 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
037
WUUS53 KDDC 062032
SVRDDC
KSC033-097-151-062115-
/O.NEW.KDDC.SV.W.0045.240506T2032Z-240506T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
332 PM CDT Mon May 6 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Kiowa County in south central Kansas...
Northwestern Comanche County in south central Kansas...
Southwestern Pratt County in south central Kansas...
* Until 415 PM CDT.
* At 331 PM CDT, a severe thunderstorm was located near Coldwater,
moving northeast at 50 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters. At 3:30 a trained spotter
reported golf ball sized hail west of Coldwater.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Haviland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3727 9950 3767 9920 3752 9892 3747 9900
3747 9901 3746 9901 3721 9940
TIME...MOT...LOC 2031Z 219DEG 41KT 3732 9939
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ3 follow-up statements
060
WWUS53 KDDC 062042
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
342 PM CDT Mon May 6 2024
KSC033-097-151-062115-
/O.CON.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Kiowa KS-Comanche KS-Pratt KS-
342 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN KIOWA...NORTH CENTRAL COMANCHE AND SOUTHWESTERN PRATT
COUNTIES...
At 342 PM CDT, a severe thunderstorm was located 7 miles northwest of
Wilmore, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Haviland, Belvidere, and Croft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 9941 3767 9920 3752 9892 3747 9900
3747 9901 3746 9901 3732 9929
TIME...MOT...LOC 2042Z 219DEG 41KT 3742 9929
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ713
WWUS53 KDDC 062055
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
355 PM CDT Mon May 6 2024
KSC033-151-062104-
/O.CAN.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Comanche KS-Pratt KS-
355 PM CDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COMANCHE AND
SOUTHWESTERN PRATT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3746 9931 3766 9919 3757 9901 3755 9901
3748 9905 3743 9921
TIME...MOT...LOC 2054Z 219DEG 41KT 3753 9918
$$
KSC097-062115-
/O.CON.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Kiowa KS-
355 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN KIOWA COUNTY...
At 354 PM CDT, a severe thunderstorm was located 7 miles southwest of
Haviland, moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Haviland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3746 9931 3766 9919 3757 9901 3755 9901
3748 9905 3743 9921
TIME...MOT...LOC 2054Z 219DEG 41KT 3753 9918
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ418
WWUS53 KDDC 062100
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
400 PM CDT Mon May 6 2024
KSC097-062110-
/O.CAN.KDDC.SV.W.0045.000000T0000Z-240506T2115Z/
Kiowa KS-
400 PM CDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail is
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3746 9931 3766 9919 3757 9901 3755 9901
3748 9905 3743 9921
TIME...MOT...LOC 2059Z 219DEG 41KT 3758 9913
$$
KBJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:31 PM CDT, 1 minute earlier. Its key messages:
- Strong to severe storms expected east of Highway 283 this afternoon into the evening hours.
- Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas
- Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon
- A mainly dry weather pattern will develop Monday evening and persist for several days.
Area forecast discussion, May 6, 3:31 PM CDT, 1 minute before
Area Forecast Discussion National Weather Service Dodge City KS 331 PM CDT Mon May 6 2024 .KEY MESSAGES... - Strong to severe storms expected east of Highway 283 this afternoon into the evening hours. - Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas - Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon - A mainly dry weather pattern will develop Monday evening and persist for several days. && .UPDATE... Issued at 319 PM CDT Mon May 6 2024 Mesoscale Update... Storms that formed along the dry line earlier this afternoon are struggling to rotate and maintain themselves. This may be the result of a backing wind profile at mid levels that causes an unfavorable hodograph. The shear profile improves to the southeast, especially along the Oklahoma state line in Barber county where there is less mid level backing. The storms over south central Kansas between 3 and 6 pm will have stronger 0-1 km SRH up to 150-200 m2/s2, which would be favorable for tornadoes. && .SHORT TERM /THROUGH TUESDAY/... Issued at 208 PM CDT Mon May 6 2024 Strong to severe storms are expected late this afternoon into this evening as a strong storm system moves through the area. A dryline has set up across western Kansas with a cold front overtaking this feature this afternoon. Dewpoints ahead of these features will be above 60F with south southeast winds funneling in increased moisture. Cape values above 2000 J/kg and 0-6 km shear above 30 knots will support any storm that forms to quickly become severe. Hail around 2 inches and winds over 70 mph will be the main concern. A line of storms have already developed across our northern zones and should make it out of the area within the next few hours. Storms farther south will develop by 21Z generally east of Highway 283. Low level Helicity will be the highest across south central Kansas late this afternoon into this evening. This is where the highest chance of a tornado to form. Storms will then trek northeast and into central Kansas by early this evening and move out of the DDC. In addition to the storms, low RH and strong westerly winds will be felt behind the dryline. A Red Flag is in effect to account of this increase in fire danger. Skies become mostly clear as the storms move out of the area and continue into tomorrow. A few mid level clouds are expected tomorrow afternoon into the first part of tomorrow night before becoming mostly clear by sunrise Wednesday. Breezy westerly winds are expected through tomorrow, shifting to more of a northerly direction tomorrow night. Low RHs are also expected tomorrow afternoon west of Highway 283. Currently a Fire Weather Watch is issued west of this area and will probably be upgraded to a Red Flag Warning after this initial warning is expired. As for temperatures, lows tonight will dip into the mid 40s. Above normal temperatures are expected tomorrow due to the downslope winds with highs ranging from the mid 70s across our northern zones with around 80 to low 80s elsewhere. Lows tomorrow night look to range from around 40 degrees across far western Kansas to low 50s across south central Kansas. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Issued at 208 PM CDT Mon May 6 2024 A quiet pattern emerges in the long term forecast. Mostly clear skies and dry conditions are expected through the work week with light northerly winds. There may be a weak disturbance that moves through the area this weekend. But as of now, no precipitation is depicted by the NBM. Highs throughout the long term will generally be in the upper 60s to mid 70s through Friday then upper 70s to low 80s this weekend. Lows will generally be in the 40s with a few low 50s possible across south central Kansas by this weekend. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 450 AM CDT Mon May 6 2024 Southeasterly moist upslope surface winds This Morning will maintain a stratus deck firmly in the IFR category as far east as Garden City, and perhaps Liberal. Most guidance does indicate visibility is leaning to remain above the LIFR category, but if visibility were to drop to one half mile or less – still the favored area would be the DDC terminal between 10 and 13z, as the NBM forecasts mean visibility less than one half mile over south central Kansas. The ceilings will give way to a dryline in the mid morning hours, which could become the focus for numerous severe thunderstorms as early as the 15 and 18z timeframe anywhere form GCK to HYS, and spreading east in a broken line through mid afternoon. && .FIRE WEATHER... Issued at 334 AM CDT Mon May 6 2024 Widespread red flag meteorological conditions are expected each of the next 2 days across the western half of the area. The area hasn’t been cleared of dry fuels for the season, however there may be some variability in the greenness withing the highlighted region. The red flag warning was expanded for all areas along the highway 23 corridor This Afternoon, with a areal matching Fire Weather Watch for Tuesday. Areas along the highway 283 corridor and eastward are considered too green to continue warnings for the time being. && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for KSZ043-044-061>063-074>077-084>087. Fire Weather Watch from Tuesday afternoon through Tuesday evening for KSZ043-044-061>063-074>077-084>087. && UPDATE...Finch SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...99 FIRE WEATHER...99
Hazardous weather outlook, May 6, 3:50 AM CDT, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 350 AM CDT Mon May 6 2024 KSZ030-031-043>046-061>066-074>081-084>090-070900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 350 AM CDT Mon May 6 2024 /250 AM MDT Mon May 6 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight An outbreak of significant severe weather is forecast Today across much of southwest and central Kansas. The greatest risk will be along and east of the Highway 283 corridor from early afternoon through the early evening hours. All severe weather types can be expected, including the possibility of strong, long- lived tornadoes. A Red Flag Warning is in effect for areas west of Highway 83 for This afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Fire Weather Watch in effect for areas west of highway 23 Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed as early as noon across the northern counties, and by early to mid afternoon over the south central Kansas counties. 99
In the hours before
Special weather statement, May 6, 3:05 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
305 PM CDT Mon May 6 2024
KSZ031-062030-
Ellis KS-
305 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ELLIS COUNTY
THROUGH 330 PM CDT...
At 305 PM CDT, Doppler radar was tracking a strong thunderstorm near
Yocemento, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Hays and Yocemento around 310 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.
&&
LAT...LON 3900 9904 3873 9948 3899 9947 3913 9939
3913 9904
TIME...MOT...LOC 2005Z 212DEG 49KT 3886 9942
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KBJSpecial weather statement, May 6, 3:16 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
316 PM CDT Mon May 6 2024
KSZ080-089-062045-
Kiowa KS-Comanche KS-
316 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KIOWA AND NORTHWESTERN
COMANCHE COUNTIES THROUGH 345 PM CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Coldwater, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Greensburg around 330 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3730 9937 3736 9951 3773 9930 3760 9902
TIME...MOT...LOC 2016Z 210DEG 45KT 3742 9940
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KBJSpecial weather statement, May 6, 3:18 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
318 PM CDT Mon May 6 2024
KSZ080-089-062045-
Kiowa KS-Comanche KS-
318 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL KIOWA AND
NORTHWESTERN COMANCHE COUNTIES THROUGH 345 PM CDT...
At 318 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Protection, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Coldwater around 325 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.
&&
LAT...LON 3717 9954 3721 9955 3751 9934 3738 9906
3711 9940
TIME...MOT...LOC 2018Z 221DEG 46KT 3722 9949
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KBJSpecial weather statement, May 6, 3:19 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
319 PM CDT Mon May 6 2024
KSZ065-079-062045-
Pawnee KS-Edwards KS-
319 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PAWNEE AND CENTRAL
EDWARDS COUNTIES THROUGH 345 PM CDT...
At 319 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Lewis, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Zook around 335 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3785 9927 3792 9938 3815 9924 3801 9904
TIME...MOT...LOC 2019Z 217DEG 31KT 3795 9926
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SPRINGERLocal storm report, May 6, 3:21 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
321 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail Larned 38.19N 99.10W
05/06/2024 E1.00 Inch Pawnee KS Public
social media photo of hail.
&&
GTLocal storm report, May 6, 3:26 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
326 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM Hail 4 ESE Offerle 37.86N 99.49W
05/06/2024 M1.75 Inch Edwards KS Public
Report received from social media.
&&
RCBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:46 AM CDT | Fire Weather Watch | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 13 hr |
| May 6, 12:54 PM CDT | Special Weather Statement | DDC | Lane | 36 min |
| May 6, 12:57 PM CDT | Special Weather Statement | DDC | Trego | 33 min |
| May 6, 1:19 PM CDT | Special Weather Statement | DDC | Trego | 41 min |
| May 6, 1:55 PM CDT | Special Weather Statement | DDC | Trego | 35 min |
| May 6, 1:57 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 48 min |
| May 6, 2:04 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 30 min |
| May 6, 2:07 PM CDT | Special Weather Statement | DDC | Kiowa | 38 min |
| May 6, 2:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| May 6, 2:41 PM CDT | Special Weather Statement | DDC | Pawnee | 34 min |
| May 6, 2:47 PM CDT | Special Weather Statement | DDC | Edwards | 28 min |
| May 6, 2:52 PM CDT | Special Weather Statement | DDC | Pawnee | 23 min |
| May 6, 3:05 PM CDT | Special Weather Statement | DDC | Ellis | 25 min |
| May 6, 3:05 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 40 min |
| May 6, 3:16 PM CDT | Special Weather Statement | DDC | Kiowa | 29 min |
| May 6, 3:18 PM CDT | Special Weather Statement | DDC | Comanche | 27 min |
| May 6, 3:19 PM CDT | Special Weather Statement | DDC | Edwards | 26 min |
| May 6, 3:28 PM CDT | Red Flag Warning | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 29 hr |
| May 6, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 44 min |
| May 6, 3:34 PM CDT | Special Weather Statement | DDC | Ellis | 26 min |
| May 6, 3:45 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 27 min |
| May 6, 4:01 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| May 6, 4:04 PM CDT | Special Weather Statement | DDC | Comanche | 26 min |
| May 6, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 44 min |
| May 6, 4:17 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 43 min |
| May 6, 4:46 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt, Stafford | 44 min |
| May 6, 4:51 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 28 min |
| May 6, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.